An elliptic analogue of the multiple Dedekind sums
Compositio Mathematica, Volume 99 (1995) no. 1, pp. 99-103.
@article{CM_1995__99_1_99_0,
     author = {Egami, Shigeki},
     title = {An elliptic analogue of the multiple {Dedekind} sums},
     journal = {Compositio Mathematica},
     pages = {99--103},
     publisher = {Kluwer Academic Publishers},
     volume = {99},
     number = {1},
     year = {1995},
     zbl = {0838.11029},
     mrnumber = {1352569},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__99_1_99_0/}
}
TY  - JOUR
AU  - Egami, Shigeki
TI  - An elliptic analogue of the multiple Dedekind sums
JO  - Compositio Mathematica
PY  - 1995
DA  - 1995///
SP  - 99
EP  - 103
VL  - 99
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1995__99_1_99_0/
UR  - https://zbmath.org/?q=an%3A0838.11029
UR  - https://www.ams.org/mathscinet-getitem?mr=1352569
LA  - en
ID  - CM_1995__99_1_99_0
ER  - 
%0 Journal Article
%A Egami, Shigeki
%T An elliptic analogue of the multiple Dedekind sums
%J Compositio Mathematica
%D 1995
%P 99-103
%V 99
%N 1
%I Kluwer Academic Publishers
%G en
%F CM_1995__99_1_99_0
Egami, Shigeki. An elliptic analogue of the multiple Dedekind sums. Compositio Mathematica, Volume 99 (1995) no. 1, pp. 99-103. http://www.numdam.org/item/CM_1995__99_1_99_0/

[Ber] Berndt, B.C.: Reciprocity theorems of Dedekind sums and generalization, Advance in Math. 23 (1977), 285-316. | MR | Zbl

[Ca1] Carlitz, L.: A note on generalized Dedekind sums, Duke Math. J. 21 (1954), 399-403. | MR | Zbl

[Ca2] Carlitz, L.: Many term relations for multiple Dedekind sums. Indian J. Math. 20 (1978), 77-89. | MR | Zbl

[E-Z] Eichler, M. and Zagier, D.: The Theory of Jacobi Forms, Progress in Math. 55, Birkhäuser, 1985. | MR | Zbl

[HBJ] Hirzebruch, F., Berger, T. and Jung, R.: Manifolds and Modular forms, Aspects of Math. E. 20, Vieweg, 1992. | MR | Zbl

[H-Z] Hirzebruch, F. and Zagier, D.: The Atiyah-Singer Theorem and Elementary Number Theory, Math. Lecture Series 3, Publish or Perish Inc., 1974. | MR | Zbl

[It1] Ito, H.: A function on the upper half space which is analogous to imaginary part of log η(z), J. reine angew. Math. 373 (1987), 148-165. | Zbl

[It2] Ito, H.: On a property of elliptic Dedekind sums, J. Number Th. 27 (1987), 17-21. | MR | Zbl

[Scz] Sczech, R.: Dedekindsummen mit elliptischen Functionen, Invent. Math. 76 (1984), 523-551. | MR | Zbl

[Za1] Zagier, D.: Higher order Dedekind sums, Math. Ann. 202 (1973), 149-172. | EuDML | MR | Zbl

[Za2] Zagier, D.: Equivariant Pontrjagin Classes and Application to Orbit Spaces, Lecture Note in Math. 290, Springer, 1972. | MR | Zbl